Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 60, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Mar 26, 2007, 3:30 PM CDT for Bexar County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 26, 2007, 3:30 PM CDT (20:30 UTC)
- Expired
- Mar 26, 2007, 6:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Whole counties
County Bexar County, TX
The radar
The Austin/San Antonio radar (KEWX), 55 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 4:30 PM CDT | FLOOD | Ene San Antonio, TX | CAR WASHED INTO A POST ON HIGHWAY 281 AND BASSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.5 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 648 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 460 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KEWX 262031
FFWEWX
TXC029-262330-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
330 PM CDT MON MAR 26 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR THE FOLLOWING COUNTIES...
BEXAR
* UNTIL 630 PM CDT
* AT 327 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED STRONG TO SEVERE THUNDERSTORMS WITH VERY HEAVY RAINS
MOVING NORTHEAST INTO WESTERN BEXAR COUNTY. THESE VERY HEAVY
RAINS WILL SPREAD ACROSS THE REMAINDER OF BEXAR COUNTY. RAINFALL
RATES OF 1 TO 3 INCHES PER HOUR CAN BE EXPECTED.
* LOCATIONS IN THE WARNING INCLUDE WINDCREST...THE DOMINION...TERRELL
HILLS...SHAVANO PARK...SEA WORLD...SAN ANTONIO...OLMOS PARK...LEON
VALLEY...LEON SPRINGS...KIRBY...HOLLYWOOD PARK...HILL COUNTRY
VILLAGE...HELOTES...CROSS MOUNTAIN AND ALAMO HEIGHTS
RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DONT DROWN.
WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
LAT...LON 2929 9879 2919 9845 2944 9833 2970 9841
2969 9878
$$3 follow-up statements
000
WGUS74 KEWX 262100
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
358 PM CDT MON MAR 26 2007
TXC029-262330-
BEXAR TX-
358 PM CDT MON MAR 26 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR BEXAR
COUNTY...
AT 356 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM VON ORMY ACROSS
WESTERN SAN ANTONIO TO LEON SPRINGS AND FAIR OAKS RANCH. RAINFALL
RATES OF 1 TO 2 INCHES PER HOUR WERE INDICATED AND WILL SPREAD EAST
ACROSS THE REMAINDER OF BEXAR COUNTY.
LOCATIONS IN THE WARNING INCLUDE WINDCREST...THE DOMINION...TERRELL
HILLS...SHAVANO PARK...OLMOS PARK...LEON VALLEY...LEON SPRINGS...
HOLLYWOOD PARK...HILL COUNTRY VILLAGE...HELOTES...CROSS MOUNTAIN AND
ALAMO HEIGHTS
RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DONT DROWN.
WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
LAT...LON 2929 9879 2919 9845 2944 9833 2970 9841
2969 9878
$$000
WGUS74 KEWX 262138
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
436 PM CDT MON MAR 26 2007
TXC029-262330-
BEXAR TX-
436 PM CDT MON MAR 26 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR BEXAR
COUNTY...
AT 430 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A NORTH...SOUTH LINE OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN
OVER BEXAR COUNTY INCLUDING THE SAN ANTONIO METRO AREA. RAINFALL RATES
OF 1 TO 1.5 INCHES AN HOUR WERE BEING ESTIMATED BY DOPPLER RADAR.
MOVEMENT IS NORTHEAST AT 20 MPH.
WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
LAT...LON 2929 9879 2919 9845 2944 9833 2970 9841
2969 9878
$$000
WGUS74 KEWX 262330
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
628 PM CDT MON MAR 26 2007
TXC029-262338-
BEXAR TX-
628 PM CDT MON MAR 26 2007
...THE FLASH FLOOD WARNING WILL EXPIRE AT 630 PM CDT FOR BEXAR
COUNTY...
HEAVY RAINFALL HAS MOVE OUT OF BEXAR COUNTY AND THE FLASH FLOOD
WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER RUNOFF WILL CONTINUE
TO FLOOD LOW WATER CROSSINGS...HIGHWAY UNDERPASSES AND OTHER
POOR DRAINAGE AREAS FOR THE NEXT 1 TO 2 HOURS.
REMEMBER...DO NOT DRIVE AROUND BARRICADES.
LAT...LON 2929 9879 2919 9845 2944 9833 2970 9841
2969 9878
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 26, 12:53 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Mar 26, 12:53 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1253 PM CDT MON MAR 26 2007 .AVIATION... AREAS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THE REMAINDER OF THIS AFTERNOON AND THROUGH MUCH OF TONIGHT, BEFORE MOVING OFF TO THE EAST AS THE UPPER TROUGH MOVES EAST OF THE AREA. MVFR CIGS AND VSBYS WILL PREVAIL IN AND AROUND RAIN AREAS WITH VFR CIGS ELSEWHERE. SLY WINDS 15 TO 30 KTS WILL PREVAIL ACROSS EASTERN AREAS THIS EVENING, OTHERWISE S TO SE AT 5 TO 10 KTS. && .PREV DISCUSSION... /ISSUED 1119 AM CDT MON MAR 26 2007/ UPDATE... CONSIDERING THE ACTIVITY ON THE RADAR, THE LATE MORNING UPDATE HAD SURPRISINGLY FEW CHANGES, WITH MOST APPLIED TO WINDS AND QPF TRENDS. THUNDERSTORM TRENDS ARE FINALLY SHOWING THE FEATURES SUPPORTIVE OF STORM ROTATION, WHILE HIGH PW AMOUNTS WILL CONTINUE TO HOLD BACK HAIL AND HIGH WIND THREATS UNTIL LATER TODAY. DRIER AIR ENTRAINMENT INTO THE WESTERN AREAS IS EXPECTED TO TRIGGER STORMS IN A MORE FAVORABLE ENVIRONMENT FOR HAIL AND HIGH WINDS, AS MID LEVEL WESTERLIES INCREASE AT THE BASE OF THE EJECTING UPPER LOW. THERE IS A GOOD CHANCE THAT THE STRONGEST RAINFALL RATES WILL EXIT THE FORECAST AREA BY MIDNIGHT WITH ONLY SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS AFTER MIDNIGHT. THUS THE FFA EXPIRATION TIME LOOKS GOOD FOR NOW. PREV DISCUSSION... /ISSUED 611 AM CDT MON MAR 26 2007/ AVIATION... CIGS 1 TO 2 THSD FT WITH OCNL SHOWERS AND THUNDERSTORMS IS EXPECTED THRU 18Z. VSBYS WILL BE 1 TO 3 MILES IN PERIODS OF HEAVY RAIN. AFTER 18Z CIGS BECOMING 3 TO 5 THSD FT WEST OF A LLANO TO HONDO TO CARRIZO SPRINGS LINE...WHILE CIGS 1 TO 2 THSD FT CONTINUE TO THE EAST AFFECTING KAUS...KHYI AND KSAT. OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE AFTER 18Z...WITH VSBYS AOB 3 MILES IN RAIN. CONDITIONS BECOMING CIGS AROUND 10 THSD BKN VCNTY KDRT TO CIGS 5 TO 10 THSD FT...WITH WDLY SCT SHOWERS OR THUNDERSTORMS...EAST OF A LLANO TO HONDO TO PEARSALL LINE AFTER 00Z. BY 06Z CONDITIONS ARE FORECAST TO BE SCATTERED CLOUDS ABOVE 10 THSD FT FROM DEL RIO TO HONDO...WHILE CIGS 10 THSD BKN VARIABLE SCT DEVELOP FROM SAN ANTONIO TO AUSTIN. CIGS AFTER 09Z MAY REFORM AROUND THE 1 TO 2 THSD FT LEVEL ALONG AND EAST OF IH35. PREV DISCUSSION... /ISSUED 302 AM CDT MON MAR 26 2007/ DISCUSSION... HEAVY RAIN EVENT WELL UNDER WAY OVER VAL VERDE COUNTY. THE UPPER LOW IS ROTATING EASTWARD AT 20 KTS. A DRY SLOT IS PUNCHING ITS WAY AROUND THE BACKSIDE OF THE UPPER LOW INTO THE WESTERN COUNTIES. CONVECTION HAS CHANGED APPEARANCE FROM BROAD TRAINING ECHOES TO A SOLID LINE OF THUNDERSTORMS WITH PERIPHERAL SHOWERS MERGING WITH THE LINE. SOME BOWING IS SEEN ON RADAR UNDER THE 300MB JET. THE WHOLE AREA WILL TRANSLATE EAST TODAY, MOVING INTO THE SOUPY AIRMASS WITH P.W.S IN THE 1.5 RANGE. EXPECTING OVERALL RAINFALL TO RUN NO LESS THAN 3/4 INCH AND AS MUCH AS 6 INCHES IN THE WESTERN SECTIONS. ON THAT BASIS, I HAVE PLACED ALL OF THE CWA UNDER A FLASH FLOOD WATCH. ONCE THIS LOW EXITS THE AREA TUESDAY, A WEAK UPPER RIDGE DEVELOPS. HOWEVER, ANOTHER DIGGING TROUGH MOVES INTO THE CENTRAL ROCKIES AND KEEPS THE WINDS OUT OF THE SOUTHEAST. THE HIGH P.W.S REMAIN IN TACT AS THE SUBTROPICAL MOIST PLUME REPOSITIONS ITSELF BACK THROUGH CENTRAL TEXAS THURSDAY. LOCALLY HEAVY RAINS MAY RETURN BY THEN. THE UPPER LOW LIFTS NORTHEAST FRIDAY, LEAVING US IN A NEAR ZONAL FLOW PATTERN FOR THE WEEKEND. TEMPERATURES TODAY WILL BE RAIN DEPENDENT. OTHERWISE TEMPS WILL CONTINUE TO RUN ABOVE NORMAL. WHEN THE NEXT COLD FRONT PASSES THROUGH OVER THE WEEKEND, TEMPS WILL RETURN TO NORMAL. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 72 64 81 65 80 / 90 90 40 - - AUSTIN BERGSTROM INTL AIRPORT 72 64 81 61 79 / 90 90 40 - - DEL RIO INTL AIRPORT 72 59 86 66 82 / 90 20 10 - - SAN ANTONIO INTL AIRPORT 73 63 83 66 79 / 90 80 20 - - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && 18/04
Hazardous weather outlook, Mar 26, 3:15 AM CDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 315 AM CDT MON MAR 26 2007 TXZ171>173-183>194-202>209-217>225-228-271100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 315 AM CDT MON MAR 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING. SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL MOVE ACROSS THE AREA FROM THE WEST TODAY...PRODUCING WIDESPREAD RAINS. LOCALLY HEAVY RAIN IS POSSIBLE...AND WILL CAUSE FLOODING AT LOW WATER CROSSINGS AND IN LOW LYING AREAS. IN ADDITION... DAMAGING WIND GUSTS AND LARGE HAIL MAY DEVELOP FROM THE STRONGER THUNDERSTORMS. AS THE STORM SYSTEM ALOFT MOVES OVER THE AREA THIS EVENING... THERE WILL STILL BE A CHANCE FOR SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY RAIN IS POSSIBLE. SOME OF THE THUNDERSTORMS MAY BE SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL. AS THE STORM SYSTEM MOVES EAST TONIGHT...THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL DIMINISH FROM THE WEST TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS ON THURSDAY THROUGH FRIDAY. LOCALLY HEAVY RAIN MAY DEVELOP... AND A FEW SEVERE STORMS IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH THIS EVENING.
In the hours before
Local storm report, Mar 26, 12:36 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1236 PM CDT MON MAR 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM FLASH FLOOD FREDERICKSBURG 30.27N 98.87W
03/26/2007 GILLESPIE TX LAW ENFORCEMENT
NUMEROUS ROADS CLOSED ACROSS COUNTY
1220 PM FLASH FLOOD LLANO 30.75N 98.67W
03/26/2007 LLANO TX LAW ENFORCEMENT
NUMEROUS ROAD CLOSURES IN COUNTY
1225 PM FLASH FLOOD MEDINA 29.80N 99.25W
03/26/2007 BANDERA TX LAW ENFORCEMENT
NUMEROUS ROAD CLOSURES IN COUNTY
1229 PM FLASH FLOOD KERRVILLE 30.04N 99.14W
03/26/2007 KERR TX FIRE DEPT/RESCUE
NUMEROUS ROADS CLOSED ACROSS THE COUNTY
&&
JPBLocal storm report, Mar 26, 12:54 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1254 PM CDT MON MAR 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLASH FLOOD 6 NNW COMSTOCK 29.76N 101.21W
03/26/2007 VAL VERDE TX DEPT OF HIGHWAYS
SEVERAL HIGHWAYS CLOSED IN COUNTY
0945 AM FLASH FLOOD 20 NW UVALDE 29.42N 100.02W
03/26/2007 UVALDE TX DEPT OF HIGHWAYS
FM 334 CLOSED
&&
JPBLocal storm report, Mar 26, 1:38 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
138 PM CDT MON MAR 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM FLASH FLOOD 2 S KERRVILLE 30.01N 99.14W
03/26/2007 KERR TX BROADCAST MEDIA
LOW WATER CROSSING FULL
&&
JPBLocal storm report, Mar 26, 2:38 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
238 PM CDT MON MAR 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM TORNADO 12 SE HONDO 29.23N 99.02W
03/26/2007 MEDINA TX STORM CHASER
TORNADO ON THE GROUND AT US HWY 173 AT CO ROAD 6644
&&
JPBLocal storm report, Mar 26, 3:17 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
317 PM CDT MON MAR 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM FLASH FLOOD COMFORT 29.97N 98.90W
03/26/2007 KENDALL TX LAW ENFORCEMENT
NUMERIOUS ROADS CLOSED IN AND AROUND THE CITY AND ALSO
BETWEEN WARING AND BOERNE. SEVERAL LOW WATER CROSSINGS
FLOODED.
&&
JPBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 1:20 AM CDT | Flash Flood Warning | EWX | Val Verde | 6 hr |
| Mar 26, 3:32 AM CDT | Flash Flood Warning | EWX | Edwards | 4 hr |
| Mar 26, 4:14 AM CDT | Flash Flood Warning | EWX | Kinney | 3 hr |
| Mar 26, 5:52 AM CDT | Flash Flood Warning | EWX | Real, Uvalde | 3 hr |
| Mar 26, 7:15 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Real, Uvalde, Val Verde | 4 hr |
| Mar 26, 9:31 AM CDT | Flash Flood Warning | EWX | Gillespie, Kerr, Llano | 3 hr |
| Mar 26, 10:47 AM CDT | Flash Flood Warning | EWX | Bandera | 88 min |
| Mar 26, 11:52 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Kendall | 3 hr |
| Mar 26, 11:52 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet | 3 hr |
| Mar 26, 12:15 PM CDT | Flash Flood Warning | EWX | Bandera, Kerr | 2 hr |
| Mar 26, 1:45 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde, Zavala | 30 min |
| Mar 26, 2:06 PM CDT | Tornado Warning | EWX | Medina | 24 min |
| Mar 26, 2:13 PM CDT | Flash Flood Warning | EWX | Bandera, Kerr | 2 hr |
| Mar 26, 2:27 PM CDT | Tornado Warning | EWX | Medina | 33 min |
| Mar 26, 2:30 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 15 min |
| Mar 26, 2:44 PM CDT | Tornado Warning | EWX | Frio | 31 min |
| Mar 26, 3:00 PM CDT | Flash Flood Warning | EWX | Blanco, Kendall | 2 hr |
| Mar 26, 3:11 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 34 min |
| Mar 26, 3:22 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Medina | 23 min |
| Mar 26, 3:41 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 34 min |
| Mar 26, 3:44 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 20 min |
| Mar 26, 4:14 PM CDT | Flash Flood Warning | EWX | Comal | 2 hr |
| Mar 26, 4:44 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 31 min |
| Mar 26, 5:38 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 22 min |
| Mar 26, 6:03 PM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe | 3 hr |
| Mar 26, 6:12 PM CDT | Flash Flood Warning | EWX | Comal | 2 hr |
| Mar 26, 6:16 PM CDT | Flash Flood Warning | EWX | Wilson | 3 hr |
| Mar 26, 6:46 PM CDT | Flash Flood Warning | EWX | Gonzales | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.